# SDR 0600493238

- Difficulty date: March 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 42,007 hours, 17,870 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Part serial: 1406
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE ECAM HYD Y ENG 2 PUMP TO RR APPEARED.  NO YELLOW FLUID REMAINING.  FLIGHT CONTINUED TO DESTINATION DELCLARING A YELLOW EMERGENCY WITH AN UNEVENTFUL LANDING.  REMOVED AND REPLACED YELLOW SYSTEM LOW AND HIGH PRESSURE FILTERS (NO CONTAMINATION NOTED).  FOUND PRIORITY VALVE LEAKING.  REMOVED AND REPLACED VALVE ON L/P 2475128.
